Avapro weight gain

Common Questions and Answers about Avapro weight gain

avalide

Avatar f tn Another thing I had to do was research all my medications... I discovered one bp med that was causing tiredness, increased hunger (weight gain?), numbness/tingling in my feet (exacerbating my neuropathy) ... our doctors don't always look at these things and when I presented my findings to my pcp, he insisted that the med in question was not causing the symptoms I thought it was, but he agreed to let me quit taking it as long as I checked my bp daily and kept a record.
Avatar f tn I was average weight 110-115 (I'm 5 feet tall) up until 6 years ago when I started to rapidly gain weight - I went from 112 to 172 in 1 1/2 years. Despite multiple pleas from me my Dr. had only run thyroid tests after all the weight gain only to find out my thyroid level was 89! Last Tuesday I had sudden and severe sharp chest pain; I couldn't take a deep breath. Because I had known the results of my CT scan I didn't think it was a heart attack so I didn't go to the ER.
Avatar m tn You should seek immediate medical attention if you experience sudden, unexplained weight gain; swelling of the hands, ankles, or feet; chest pain; or difficulty breathing during treatment with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs.
Avatar n tn I've been doing some hard hikes with 3,000 to 4,000 feet elevation gain with no cardiac complaints. I hate to tempt fate, but I feel that the disease is in full remission. I still have a few artifacts in my coronary arteries, but they won't kill me as long as I keep them dry. Much of the stuff that I have done for the last 7 years is common knowledge now.
Avatar f tn of atenolol in the A.M., 150 mg. of avapro in the afternoon, and I cut myself down to 25 mg of atenolol in the evening, instead of 50 mg. My cardiologist thinks this is fine. I have stopped smoking, and everthing else they recommend. I know they claim is it not from the stomach, but I do have the gastro problem according to upper GI series. I burp sour after these are done. Any suggestion to get my life back to normal. Thank you for your interest.
Avatar n tn Oh, and lastly I have been taking a powdered supplement called PHorever and I have been losing the weight as well as feeling better and have more energy to play sports. So here are my bullet points. Get your weight down - Keep your weight down Get proper sleep (check for apnea if you think this may be a problem). Proper nutrition - lots of fruits and veggies. - DO Not overeat !